# SDR ASAA1057372

- Difficulty date: February 13, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 10,639 hours, 3,379 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA108758
- Condition: Failed
- Location: Center Fuel Tank
- Part time: 10,650 hours, 3,382 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SPAR VALVE CLOSED LIGHT ILLUMINATED.  SPAR LIGHT REMAINED ON UNTIL CYCLED ON THE GROUND WORKED NORMALLY ON THE GROUND.  REPLACED SPAR VALVE ACTUATOR NR 1 ENG REF AMM 28 22 11 400 804.  NR 1 ENG FUEL SPAR VALVE ELECTRICAL CONTROL AND INDICATOR TEST GOOD REF AMM 28 22 00 710 801.
